# SDR 2000UALA00405

- Difficulty date: July 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Aircraft time: 5,795 hours, 919 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Failed
- Location: Cabin Temp Senso
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE IAD-CDG, AIRCRAFT RETURN TO FIELD FOR LOSS OF RIGHT HAND DUCT PRESSURE AND STATUS MESSAGE  TRIM AIR R.  *S/D*  FIM 36-22, TASK 801 ACCOMPLISHED.  REPLACED MANIFOLD DUAL TEMPERATURE SENSOR (P/N:1150322-1), OPS CK GOOD.  THE FAILED SENSOR HAS BEEN TESTED AND NO FAULTS FOUND.  SUSPECT CONNECTOR.
